# SDR 03FDEA02341

- Difficulty date: December 29, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC42301
- Condition: Broken
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B HINGE (FLAP LOWER SIDE) FAIRING SUPPORT BRACKET FOUND BROKEN.  FLAP I/B HINGE (FLAP LOWER SIDE) FAIRING SUPPORT BRACKET REMOVED   AND REPLACED AS PER AMM 20-50-02.
